MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC (2 X 0.4 ML); IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC (2 X 0.4 ML); IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93899
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding the event, product, or patient details has been requested.No additional information is available at this time.Device labeling: precautions: ¿ juvéderm® ultra xc is to be used as supplied.Modification or use of the product outside the directions for use may adversely impact the sterility, homogeneity, and performance of the product and it can therefore no longer be assured.¿ failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.Instructions for use: ¿ if the needle is blocked, do not increase the pressure on the plunger rod.Instead, stop the injection and replace the needle.How supplied: ¿ juvéderm® ultra xc injectable gel is supplied in individual treatment syringes with 30 g needles for single-patient use and ready for injection (implantation).The volume in each syringe is as stated on the syringe label and on the carton.The contents of the syringe are sterile and non-pyrogenic.Do not resterilize.Do not use if package is opened or damaged.
 
Event or Problem Description
Company representative reported during injection of 1 syringe of juvéderm® ultra xc ¿the needle popped off while injecting." patient contact was made.No injury to patient, staff, or injector.The packaged needle was used.
 
Additional Manufacturer Narrative
Device analysis: "empty syringe of 0.4 ml received without cap, no needle.No defect observed to syringe.".
 
Event or Problem Description

Brand Name
JUVEDERM ULTRA XC (2 X 0.4 ML)
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key6982011
Report Number3005113652-2017-01298
Device Sequence Number13484385
Product Code LMH
UDI-Device Identifier30888628000074
UDI-Public(01)30888628000074(10)H24LA70141(11)170315(17)180815
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2018
Device Catalogue Number93899
Device Lot NumberH24LA70141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2017
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;